MathSciNet Relay Station
MathSciNet bibliographic data
MR487050 (81d:22012) 22E25 (14K25 33A75 43A85)
Tolimieri, R. Heisenberg manifolds and theta functions. Trans. Amer. Math. Soc. 239 (1978), 293–319.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement